# SDR ABXA070138

- Difficulty date: April 5, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 56,735 hours, 61,160 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2914913M24000
- Condition: Corroded
- Location: Bs 718
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK RIGHT BUTT LINE 44 CORRODED AT STA 718.  REMOVED AND REPLACED SEAT TRACK STA 570 TO 748 IAW DC9 SRM 51-30-1.  REINSTALLED FLOOR PANELS IAW DC9 SRM 51-30-1.
